# SDR AWXA9500673

- Difficulty date: September 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N633AW
- Make and model: Airbus A320-231
- Aircraft serial: 082
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Handle
- Condition: Cracked
- Location: Aft Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING SCHEDULED C4 INSPECTION, FOUND AFT CARGO DOOR HANDLE MOUNT BASE CRACKED.  INSTALLED HANDLE AND LOCKING MECHANISM, AND ADJUSTED PER SRM 52-31-11.  (M)
